# SDR FOTR20006NR1992

- Difficulty date: February 6, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 6521634
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SURFACE IS DENTED AT WS 135. REPAIRED ON FASI W/O 20006, N/R 01992, INSTALLED HOT BONDED REPAIR TO LOWER SURFACE OF RT INBD  AFT FLAP AT WS 135 IAW SRM 51-40-20 PARA 7, PARA 8 AND PARA 20, REV 102. MATERIAL USED: 7075-T6, 0.016". DIM; FILLER; 10.50"  X 8.0", DOUBLER; 13.60" X 9.5".
